# SDR UALA2013051703426

- Difficulty date: May 16, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,302 hours, 13,142 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Part serial: 03120H3149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD CRACKED, RTFL CRACKED IN TWO PLACES DURING CLIMB, POSITION 1 RT.  REPLACED WINDSHIELD AS PER AMM.
